# SDR QXEA200500574

- Difficulty date: March 24, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FORWARD FUSELAGE RIGHT POTABLE WATER SERVICE DOOR HAS UPPER HINGE ASSEMBLY BENT AND BROKEN.  REPLACED IAW CRJ700 SRM 51-41-00-001-001-A01.
